# SDR EOO2002F00001

- Difficulty date: February 19, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seat
- Part number: 6856988
- Condition: Missing
- Location: Anti Ice Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL, FOUND THE ANTI-ICE POPPET SEAT MISSING.  THE RETAINING SCREW HAD BACKED OUT.  THERE WAS NO EVIDENCE THAT THE SCREW WAS STAKED AS IS REQUIRED.
